

IEEE ISPCE-AS 2023

Programme

IEEE International Symposium on Product Compliance Engineering-Asia 2023

3-5 November 2023

Shanghai, China

https://dl2link.com/ISPCE-AS2023/

Co-Organised by Donghua University, Shanghai, China

IEEE Product Safety Engineering Society

Sponsored by IEEE Product Safety Engineering Society

IEEE Consumer Technology Society



- 01 Messages from IEEE ISPCE-AS 2023 Chairs
- Organization of IEEE ISPCE-AS 2023
- Programme Overview
- 04 Programme in Detail

Dear Guests and Colleagues of the ISPCE-AS 2023,

ISPCE-AS 2023 will fully dedicate to the theme "Product Safety for Smart City". Topics of ISPCE-AS 2023 cover (1) Emerging IoT technologies such as 5G, NB IoT, LoRa, Sigfox, RFID, NFC etc for safety applications e.g. landslides, IoTree, IoT water, ...(2) Drones for building applications, healthcare, automobiles, road toll (3) artificial intelligence, robotics, stems, V2X, etc. (4) Mobile communication, transportation, energy efficiency (5) Public safety, critical communication (6) Internet of Things, Spectrum Policy (7) Inherently safer products and equipment (8) Product Safety services (9) Training and continuing education (10) Regulations and standards (11) Risk management (12) Workplace product safety (13) System and Software safety (14) Human factors, product compliance, smart sensors compliance. There will be Regular Sessions, Special Sessions, Tutorials and Visits. I am sure professionals and engineers may exchange ideas and learn from one another.

Please make yourself available for these three days of conference for informative scientific and technological presentations and discussions with professionals and colleagues.

The Organizing Committee (OC) does not only provide you the chance to enjoy an informative and stimulating atmosphere but also set up a first-class conference program. I want to make you aware that the City of Guangzhou is wonderful and professional environments for smart city development and thus are excellent venues for professional exchange. The OC is thoughtful to include the authentic food, welcome reception and conference dinner into the registration fee.

I am confident that we will have an excellent time during these three days at ISPCE-AS 2023 and that at the end of the conference we will learn new knowledge and ideas. Please join us at ISPCE-AS 2023!.

Yours sincerely,

Prof. Kim-Fung Tsang, Prof. Haijun Zhang and Prof. Mingbo Zhao

General Co-Chairs of ISPCE-AS 2023

IEEE ISPCE-AS 2023 General Chairs:

Kim-Fung Tsang, H.K.

IEEE ISPCE-AS 2023 General Co-Chairs:

Haijun Zhang, P.R.C Mingbo Zhao, P.R.C

IEEE ISPCE-AS 2023 Technical Program Chairs:

Kai Liu, P.R.C

Bingo Wing-Kuen Ling, P.R.C.

IEEE ISPCE-AS 2023 Finance Chairs:

Y.H. Shum, H.K.

Jason Chan, H.K.

Chengqing Li, P.R.C.

Tianyong Hao, P.R.C.

Zhou Wu, P.R.C.

IEEE ISPCE-AS 2023 PSES President:

Mike Nicholls, US

IEEE ISPCE-AS 2023 PSES Past President:

Stefan Mozar, AU

PSES VP Conference:

Bansi Patel, US

Publication Chairs:

Jingjing Cao, P.R.C

Hao Zhang, P.R.C

Qaing Jia, P.R.C

SL Mak, HK

International Coordinators:

Flore Chiang, TW

Nancy Leveson, US

Claire Tsai, TW

Weizhi Meng, DEN

Cuili Yang, P.R.C

Conference Secretaries:

Jimmy CH Li, HK

Dawei Li, P.R.C

Liaison:

WC Lee, HK

Alick Mak, HK

Eddie Liu, HK

Logistics:

George Chan

Webmasters:

Fanny WF Tang, HK

Xinrui Yu, P.R.C

Chunxin Zhang, P.R.C

Track Co-Chairs:

Track 1: Data and Knowledge based AI with application to security, stability and optimization of industrial process

Qiang Jia (Jiangsu University)

Cuili Yang (Beijing University of Technology)

Xiaowen Bi (City University of Hong Kong)

Track 2: Al-driven Cybersecurity Engineering and its Applications

Weizhi Meng, Technical University of Denmark, Denmark

Yu Wang, Guangzhou University, China

Chengqing Li, Xiangtan University, China

Track 3: Intelligent Data Processing for Consumer Electronics

Zhigao Zheng, Wuhan University

Shahid Mumtaz, Nottingham Trent University

Cheng Dai, Sichuan University

Track 4: Advances in Al-driven Complex Systems and its Consumer and Industrial Applications

Jingjing Cao, Wuhan University of Technology, China

Xin Su, Hohai University, China

Choujun Zhan, South China Normal University, China

Track 5: Edge Intelligence and Its Applications to Consumer Electronics

Penglin Dai, Southwest Jiaotong University

Hao Zhang, Chongqing University of Posts and Telecommunications

Track 6: Artificial Intelligence in Abnormal Detection, Fault Diagnosis and Prognostic Management

Huiming Jiang, University of Shanghai for Science and Technology

Jing Yuan, University of Shanghai for Science and Technology

Yu Wang, Xi'an Jiaotong University



Tentative Rundown on 4 November 2023 (Saturday)

Time	Event	Duration	
9:00-9:20	Opening and Welcome Speech	20mins	
9:20-9:30	Conference Introduction	10mins	
9:30-9:40	Group Photo	10mins	
9:40-10:25	Keynote speech 1: Clean Energy to Mitigate Carbon Emission – By Mr. Philip M. Piqueira, the U.S. National Committee, America	45mins	
10:25-10:30	Q&A of Keynote speech 1	5mins	
10:30-10:50	Coffee Break	20mins	
10:50-11:35	Keynote speech 2: Key Technologies for Integrated Communication and Sensing – By Prof. Shunqing ZHANG, Shanghai University	45mins	
11:35-11:40	Q&A of Keynote speech 2	5mins	
12:00-13:30	Lunch Break		
13:30-16:00	Session 1: PPT Report	15mins per author	
13:30-16:00	Session 2: PPT Report	15mins per author	
16:00-17:50	Standards Forum	110mins	
18:30-20:30	Dinner Time and Reward Session		
END			



Tentative Rundown on 5 November 2023 (Sunday)

Time	Event	Duration	
9:00-9:45	Keynote speech 1: Towards Universal Automation: The Future Generation of Industrial Automation Systems - By Prof. Wenbin DAI, Shanghai Jiaotong University, China	45mins	
9:45-9:50	Q&A of Keynote speech 1	5mins	
9:50-10:35	Keynote speech 2: Augmented Language Models: Key Technologies and its Applications – By Prof. Haofen WANG, Tongji University, China	45mins	
10:35-10:40	Q&A of Keynote speech 2	5mins	
10:40-10:55	Coffee Break	15mins	
10:55-11:40	Keynote speech 3: Recent advances in AI based large-scale biomedical semantic indexing – By Prof. Shanfeng ZHU, Fudan University, China	45mins	
11:40-11:45	Q&A of Keynote speech 3	5mins	
11:45-13:30	Lunch Break		
13:30-16:30	Session 1: PPT Report	15mins per author	
13:30-16:30	Session 2: PPT Report	15mins per author	
17:00-17:30	Closing Ceremony	30mins	
END			





Date & Time: November 4th (Saturday), 9:00-11:40

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line.208 Rongyue Road, Songjiang
District, Shanghai, 201613
Host: Prof. Haijun Zhang

- 1. Opening Speech from Dean of College of Information Science and Technology, Donghua University
- 2. Opening Speech from General Chair of IEEE ISPCE-AS 2023: Kim-Fung Tsang, City University of Hong Kong
- 3. Welcome Speech from IEEE PSES
- 4. Conference Introduction from Technical Program Chair



Keynote Speech

Host: Prof. Mingbo Zhao

- 5. Keynote speech: UL Standards Approach to Mitigate Carbon Emission By Mr. Philip M. Piqueira, the U.S. National Committee, America Time: 9:40-10:30
- 6. Keynote speech: Key Technologies for Integrated Communication and Sensing

Prof. Shunqing ZHANG, Shanghai University, Shanghai, China Time: 10:50-11:40



Date & Time: November 4th (Saturday), 13:30-16:00

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line.208 Rongyue Road, Songjiang District, Shanghai, 201613

Chair: Dr. Choujun Zhan, Dr. Ye Wang and Prof. Shuqiang Wang

- 1. (13:30-13:45) Intelligent Retrieval and Question Answering
 Technology for Power Grid Security Standards: A Brief Survey
 Feng Gao, Yazi Li, Weiwei Sun and Haijun Zhang
- 2. (13:45-14:00) A Privacy-aware Framework for Assessing and Recommending Short Video Advertisement Xinqiang Jiang, Yingnan Geng, Yinzhou Xiong, Fei Tao and Ye Wang
- 3. (14:00-14:15) Generative Al Enables EEG Data Augmentation Via Diffusion Model

Tong Zhou, Xuhang Chen, Yanyan Shen and Shuqiang Wang

- 4. (14:15-14:30) SETRN: A Transform Structure with Adaptive 3D Attention Mechanism and Global Semantic Supervision for Mobile-Captured Retail Receipts Recognition

 Lujiao Shao, Haijun Zhang, Chunxin Zhang and Han Yan
- 5. (14:30-14:45) A CNN-LSTM-Based Model for Predicting Monthly Power Capacity
 - Guoyao Wu, Zhiqiang Lan, Xiaofang Wu, Linling Mao, Sijie Chen, Yali Huang and Zhenwei Huang
- 6. (14:45-15:00) An efficient algorithm to remove electrocardiogram from respiratory signals by using wavelet spectrum and secant method
 - Guo Luo, Yingjie He, Hu Min, Zhi Yang and Zenglin Cai
- 7. (15:00-15:15) Query Reformulator And Contrastive Answer
 Ranker For Conversational Question Answering Over Knowledge
 Graph
 - Zhipeng Liu, Heng Weng, Jun Yan, Hai Liu and Tianyong Hao
- 8. (15:15-15:30) Sequence Residual Frequency Domain
 Segmentation Temporal Convolutional Network for COVID-19
 Prediction
 - Xuejiao Zhao, Zhengyang Hou, Peijun Wang and Choujun Zhan
- 9. (15:30-15:45) Feature-Ranked Attention-Driven LSTM: A Novel Hybrid Model for Short-Term Stock Price Predictions
 Yufan Chen, Fujian Wu, Guanzhi Li and Choujun Zhan

10. (15:45-16:00) Improved Neural Collaborative Filtering Recommendation Method based on Multi-Head Attention and Feature Fusion

Yan Tang, Xin Zhang and Xiu Zhang

Date & Time: November 4th (Saturday), 13:30-16:00

Venue: L3 No. 1 Hall, Shanghai Fuyue Hotel, Line.208 Rongyue Road, Songjiang District, Shanghai, 201613

Chair: Prof. Bingo Wing-Kuen Ling, Dr. Xin Zhang and Dr. Weitao Li

- (13:30-13:45) A Joint Design of Path Planning and Lane Reservation for Emergency Service in ITS Zhaoyang Li, Bingyi Liu, Enshu Wang, Jinfan Wang and Weizhen Han
- 2. (13:45-14:00) Synthesis of Biocomposite through Electrospinning and Screw Extruder in Smart Laboratory Safety

Christie Ng, Wing Tung Ho and Chi Ho Li

- 3. (14:00-14:15) An Approximation Technique for Solving Linear-Quadratic Optimal Control Problems Using Chebyshev Polynomials
 - Di Wu, Yuanyuan Xue, Yanqin Bai, Changjun Yu, Bingo Wing-Kuen Ling and Zhonghua Miao
- 4. (14:15-14:30) Advancing Fire Safety in Hong Kong
 Buildings: An IoT-Based Fire Accident Indication System
 Chi Chung Lee, Siu Kei Lam, Wang Kei Kwong, Wun Ka
 Lau, Check Nam Tung, Yuk Ming Cho and Chun Yin Li
- 5. (14:30-14:45) Research on Reducing the Resonance Frequency of Low Frequency Metamaterials

 Yajuan Lu, Xiu Zhang and Xin Zhang
- 6. (14:45-15:00) Quality-Cost Trade-off on Constructing
 Logical Views for Vehicular Cyber-Physical Systems: A
 Deep Reinforcement Learning Approach
 Junyuan Wu, Xincao Xu, Chuzhao Li, Hao Zhang, Ke Xiao
 and Kai Liu
- 7. (15:00-15:15) Double-quantitative Rough Sets in Interval-Valued Intuitionistic Fuzzy Ordered Systems
 Sihao Wu, Wentao Li, Chao Zhang and Tao Zhan
- 8. (15:15-15:30) Consumer and Industrial Mobile Robot
 Navigation Based on Evidential Multi-Granularity ThreeWay

Juanjuan Ding, Chao Zhang, Deyu Li and Wentao Li

- 9. (15:30-15:45) A Critical Review on Hazard Analysis and Risk Assessment for Development of Wearable Medical Devices
 W.Y Chak, Shu Lun Mak, S.K. Lam, Fanny Tang, Chi Chung
 Lee and Chi Ho Li
- 10. (15:45-16:00) ComESN: Compressive Echo State Network for Multi-task Time-series Prediction
 Ruiqi Jiang and Zhou Wu

Standards Forum

Date & Time: November 4th (Saturday), 16:00-17:50

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line. 208 Rongyue Road, Songjiang District,

Shanghai, 201613 Chair: Prof. Haijun Zhang

This is the second activity of CTSoc Standards Committee – "Standards Forum 2023 –Fall", organized by CTSoc Society Committee of Standards (SCS) and co-sponsored by IEEE CTSoc Technical & Educational Activities. Members will share their experience and insights in the professional development. A forum discussion will then follow. Members will give reports on their recent development and the roadmap. Audience will learn about the visions and skills and share their expert opinions in the standards development.

Time	Event	Duration		
16:00-	Welcome Message	5mins		
16:05	-By Raed Abdullah, IEEE CTSoc, VP ISA			
16:05-	Opening Speech	5mins		
16:10	-By KF Tsang, Chairman, Standards Committee, IEEE Consumer Technology Society (IEEE CTSoc)			
16:10- 16:25	Speech 1: Web3: The Emerging Next-Generation Internet Framework -By Dr. Zihang Yi, China Academy of Information and Communications Technology (CAICT), PRC	15mins		
16:25- 16:40	Speech 2: Service-Orientated Fashion Intelligence -By Prof. Haijun Zhang, Harbin Institute of Technology, Shenzhen, PRC	15mins		
16:40- 16:55	Speech 3: Edge Intelligence for Internet of Vehicles (IoVs) -By Prof. Kai Liu, Chongqing University, Chongqing, PRC	15mins		
16:55- 17:10	Speech 4: UL Standards Solution to Cybersecurity of Medical Devices -By Jessie Guo, Regional Standards Manager, UL Standards & Engagement, PRC	15mins		
17:10- 17:15	Photo taking	5mins		
17:15-	Forum discussion: Innovations in standards development	30mins		
17:45	Panel members: Dr Cheng Chi, Prof Aaron Zhang, Prof. Kai Liu, Jessie Guo			
17:45-	Closing Speech	5mins		
17:50	-By Prof. Haijun Zhang, Harbin Institute of Technology, Shenzhen, PRC			
	END			

Keynote Speech

Date & Time: November 5th (Sunday), 9:00-12:00

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line.208 Rongyue Road, Songjiang

District, Shanghai, 201613

Host: Prof. Zhou Wu

1. Keynote speech: Towards Universal Automation: The Future Generation of Industrial Automation Systems

Prof. Wenbin DAI, Shanghai Jiaotong University, China

Time: 9:00-9:50

2. Keynote speech: Augmented Language Models: Key Technologies and its Applications

Prof. Haofen WANG, Tongji University, China

Time: 9:50-10:40

3. Keynote speech: Recent advances in AI based large-scale biomedical semantic indexing

Prof. Shanfeng ZHU, Fudan University, China

Time: 10:55-11:45

Date & Time: November 5th (Sunday), 13:30-16:30

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line.208 Rongyue Road, Songjiang District, Shanghai, 201613

Chair: Dr. Cuili Yang, Dr. Ke Xiao and Dr. Jingjing Cao

- 1. (13:30-13:45) Two-Space Prediction Approach Based Evolutionary Dynamic Multiobjective Optimization Jiamin Yu, Cuili Yang and Hongyu Wang
- 2. (13:45-14:00) Data-driven LESN-DHP controller design and application

Hongyu Wang, Cuili Yang and Jiamin Yu

3. (14:00-14:15) An Extended Inverse Reinforcement
Learning Control For Target-Expert Systems With Different
Parameters

Jin Lin, Yunjian Peng, Lei Zhang and Jinze Li

4. (14:15-14:30) UAV Trajectory Planning for Data Collection in Internet of Vehicles: A Reinforcement Learning Approach

Zhong Chengliang, Jiang Luyao, Yan Guozhi, Ren Hualin, Xiao Ke and Liu Kai

5. (14:30-14:45) Enhancing Navigation Aids Status
Recognition Based on Extended Space Forest and Time
Domain Features Fusion

Zhipeng Wen, Jingjing Cao, Liang Huang, Dengfeng Li, Longwu Sun and Xiaodie Huang

- 6. (14:45-15:00) Event-Based Pinning Synchronization of Stochastic Networks With Delayed Nodal Dynamics Zirong Liu and Qiang Jia
- 7. (15:00-15:15) Rotated quaternion valued algebra and its application to discrete time rotated quaternion valued Fourier transform based human signal processing Yiting Wei, Lingyue Hu, Bingo Wing-Kuen Ling and Yongwei Huang
- 8. (15:15-15:30) Integrating Functional Safety into Hazard-Based Safety Engineering: Towards a Comprehensive Framework

Shun Zhang and Haiwen Lu

9. (15:30-15:45) Electrical Equipment Fault Diagnosis: A
Technique Combining Fuzzy Logic and Large Language
Models

Xu Tao

10. (15:45-16:00) Comprehensive Browser Extension for Analysing YouTube User Engagement, Controversy, User Requirements, and Trending Keywords

Praveen Peiris, Thursha Herath, Roshani Dissanayaka, Kanishka Saranga, Samantha Thelijjagoda and Ishara Weerathunge

Date & Time: November 5th (Sunday), 13:30-16:30

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line. 208 Rongyue Road, Songjiang

District, Shanghai, 201613

Chair: Dr. Yongfeng Zhang and Dr. Xiaowen Bi

- 1. (13:30-13:45) Predicting the Energy Meter Demand by a Window-based Gradient Boosting Regression Tree Model Lijuan Zhang, Jiao Wang, Qingjuan Zeng, Houyuan Zhou, Minxian Hu, Yuanyuan Guo and Qiuwen Wang
- 2. (13:45-14:00) Periodic Analysis of Meter Installation data in Fujian Province based on Spectral Analysis
 Jiao Wang, Houyuan Zhou, Lijuan Zhang, Qiaowen Hong,
 Sucun Lin and Hanzhi Yang
- 3. (14:00-14:15) Analysis of the cyclical change in the capacity of business expansion based on spectral analysis Guoshu Lai, Guoyao Wu, Kun Zhou, Zhiqiang Lan, Xiaoying Huang, Linling Mao, Jiaqi Li, Fangzhou Zou and Haicheng Huang
- 4. (14:15-14:30) Evaluation and Analysis Method for Distribution Network Flexibility Considering Typical Scene Set

Xiuru Wang, Taibao Xia, Yong Li and Jian Sun

- 5. (14:30-14:45) Design and implementation of a lightweight advertising system based on Internet of Things
 Xiaolong Xu, Zhengjun Jing, Xingyu Liu, Guandi Shao and
 Qiuru Cai
- 6. (14:45-15:00) Height estimation and the number of trees in transmission line corridors based on multi-source data fusion

Xindong Tian and Yongfeng Zhang

- 7. (15:00-15:15) Research and Implementation of Visual Recognition Technology for Production Status of Catalyst Workshop Conveyor Belt
 - Junyu Zhou and Yongfeng Zhang
- 8. (15:15-15:30) The impact of regenerative braking in electric vehicles to energy-efficient routing performance Xiaowen Bi, Jing Wang, Chi-Tsun Cheng and Edward Chung

- 9. (15:30-15:45) Intelligent Sharding Decision for Blockchain-Enabled Industrial IoT Based on A3C Approach Xin Xiong, Meng Li, Pengbo Si, Ruizhe Yang, Cuili Yang and Zhuwei Wang
- **10.** (16:00-16:15) **Temporal Action Localization : A Review** Wang Peng and Shoupeng Lu



Time: November 5th (Sunday), 17:00-17:30

Venue: L3 Shanghai Hall, Shanghai Fuyue Hotel, Line.208 Rongyue Road, Songjiang District, Shanghai, 201613

Summary Speech from Prof. Mingbo Zhao, General Co-Chair of IEEE ISPCE-AS 2023



IEEE ISPCE-AS 2023

IEEE International Symposium on Product Compliance Engineering-Asia 2023

Thank You!



Thank you for attending the IEEE ISPCE-AS 2023!







